Volume 12 Issue 2
Journal of Combinatorics and Number Theory

$130.00$195.00

Editor-in-Chief: Zhi-Wei Sun
ISSN: 1942-5600
Journal Frequency: 3 x per year
Print Binding: Softcover
Print Size: 7″ x 10″, Single column

ISBN: N/A Categories: ,

Table of Contents

Divisibility of Certain Classes of Stirling Numbers of the Second Kind
S. S. Singh and A. Lalchhuangliana

Multiple Harmonic Sums Modulo p4 with Applications
Claire Levaillant

Publish with Nova Science Publishers

We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!

See some of our Authors and Editors